# SDR IPXA2024013176121

- Difficulty date: January 10, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 2024T3056C
- Part serial: NSN
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: UNDER FLIGHT DECK IN AVIONICS BAY, R/H CORNER ABOVE O2 BOTTLES, CORNER BRACKET TO DECK SUPPORT IS CRACKED. DOT 60-001 INSTALLED NEW BRACKET USING FASTENER P/N: HL18PB5-3, BATCH NO: 0004146161 IAW SRM 51-40-21
